全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:... Ayhan Esi , Nazneen Khan , Mohd Shafiq
来源:[J].Journal of Mathematics, 2013, Vol.2013DOAJ
摘要:In this paper, we introduce the paranorm Zweier -convergent sequence spaces , , and , a sequence of positive real numbers. We study some topological properties, prove the decomposition theorem, and study some inclusion relations on these spaces.
作者:... Khalid Ebadullah , Ayhan Esi , Mohd Shafiq
来源:[J].Afrika Matematika, 2015, Vol.26 (1-2), pp.115-125Springer
摘要:Abstract(#br)In this article we introduce the sequence spaces \(\mathcal Z ^{I}(f)\) , \(\mathcal Z ^{I}_{0}(f)\) and \(\mathcal Z ^{I}_{\infty }(f)\) for a modulus function \(f\) and study some of the topological and algebraic properties on these spaces.
作者:Vakeel A. Khan , Mohd Shafiq , Bernardo Lafuerza-Guillen
来源:[J].Afrika Matematika, 2015, Vol.26 (7-8), pp.1387-1398Springer
摘要:Abstract(#br)In this article we introduce and study paranorm \(I\) -convergent sequence spaces \(\mathcal {S}^{I}(p)\) , \(\mathcal {S} ^{I}_{0}(p)\) and \(\mathcal {S}^{I}_{\infty }(p)\) with the help of compact operator \(T\) on the real space \(\mathbb {R}\) and a bounded sequ...
作者:Vakeel A Khan , Mohd Shafiq
来源:[J].Scientia Magna, 2017, Vol.12 (1), pp.66-77ProQuest
摘要:In this article we introduce and study some spaces of I-convergent sequences of interval numbers with the help of a sequence F = (fk) of modulii and a bounded sequence p = (Pk) of positive real numbers. We study some topological and algebraic properties, pro...
作者:... Nazneen Khan , Mohd Shafiq , Ali Jaballah
来源:[J].Journal of Mathematics, 2013, Vol.2013Hindawi
摘要:In this paper, we introduce the paranorm Zweier I -convergent sequence spaces &#𝒵; I ( q ) , &#𝒵; I 0 ( q ) , and &#𝒵; ∞ I ( q ) &#𝒵; ∞ I ( q ) for q = q k , a sequence of positive real numbers. We study some topological properties, prove the decomposition theo...
作者:Vakeel A. Khan , Mohd Shafiq , Rami Kamel Ahmad Rababah
来源:[J].Cogent Mathematics, 2015, Vol.2 (1)DOAJ
摘要:In this article, we introduce and study I-convergent sequence spaces $ \mathcal S ^{I}(f) $, $ \mathcal S ^{I}_{0}(f) $, and $ \mathcal S ^{I}_{\infty }(f) $ with the help of compact operator T on the real space $ \mathbb R $ and a modulus function f. We study some topological an...
作者:Vakeel A. Khan , Mohd Shafiq , Rami Kamel Ahmad Rababah
来源:[J].Cogent Mathematics, 2015, Vol.2 (1)Taylor & Francis
摘要:In this article, we introduce and study I -convergent sequence spaces , , and ...
作者:Vakeel.A. Khan , Ayhan Esi , Mohd Shafiq
来源:[J].Global Journal of Mathematical Analysis, 2014, Vol.2 (2), pp.28-43SPC
摘要:In this article we introduce and study \(_{0}BV^I_\sigma(M,p)\), \(BV^I_{\sigma}(M,p)\) and \(_{\infty}BV^I_{\sigma}(M,p)\) sequence spaces where \(p=(p_{k})\) is the sequence of strictly positive real numbers with the help of \(BV_\sigma\) space [see [23]] and an Orlicz function...
作者:Vakeel.A. Khan , Ayhan Esi , Mohd Shafiq
来源:[J].Global Journal of Mathematical Analysis, 2014, Vol.2 (2), pp.17-27SPC
摘要:In this article we introduce and study \(_{0}BV^I_\sigma(f)\), \(BV^I_{\sigma}(f)\) and \(_{\infty}BV^I_{\sigma}(f)\) sequence spaces with the help of \(BV_\sigma\) [see [23]] and a modulus function $f$. We study topological, algebraic properties and some inclusion relations on t...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×